# SDR DALA2024032603790

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 69,652 hours, 30,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5389664) 2 EXTERIOR EMERGENCY LIGHTS INOP RT SIDE AFT ABOVE WING EMERGENCY EXIT AND RT SIDE BEHIND FLAPS. REMOVED AND REPLACED THE #3 POWER SUPPLY FUSE PER B737 AMM 33-51. OPS CHK GOOD.
